切替システムの安定解析とその応用について On Stability Analysis of Switched Systems and Its Applications

この論文にアクセスする

この論文をさがす

著者

抄録

This paper is concerned with stability analysis of switched systems and its application for synthesis problems. For a class of switched systems, we propose a discontinuous Lyapunov-like function to derive a condition that guarantees exponential stability of switched systems. This condition is stated with LMIs for switched systems that have linear continuous dynamics and an output feedback switch-scheduled control design method is presented in terms of LMIs. These results are applied to control design of a class of nonholonomic systems in the time-state control form.

収録刊行物

  • システム制御情報学会論文誌

    システム制御情報学会論文誌 15(5), 262-269, 2002-05-15

    一般社団法人 システム制御情報学会

参考文献:  21件中 1-21件 を表示

各種コード

  • NII論文ID(NAID)
    10008469655
  • NII書誌ID(NCID)
    AN1013280X
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    13425668
  • NDL 記事登録ID
    6142725
  • NDL 雑誌分類
    ZM11(科学技術--科学技術一般--制御工学)
  • NDL 請求記号
    Z14-195
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ